# SDR CALA2017100603518

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 87,190 hours, 21,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE, ARMED  LIGHT INOPERATIVE.  FOUND THE SENSOR DIRTY.  CLEANED AND CYCLED DOOR SEVERAL TIMES,  DOOR ARMED NORMALLY.  OPS CHECKED GOOD.
